Hermite-Hadamard Type Inequalities for p-Convex Functions

Main Article Content

Ä°mdat Ä°ÅŸcan


In this paper, the author establishes some new Hermite-Hadamard type inequalities for p-convex functions. Some natural applications to special means of real numbers are also given.

Article Details


  1. G.D. Anderson, M.K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, Journal of Mathematical Analysis and Applications 335(2) (2007), 1294-1308.
  2. M. Avci, H. Kavurmaci and M. E. Ozdemir, New inequalities of Hermite-Hadamard type via s-convex functions in the second sense with applications, Appl. Math. Comput., 217 (2011), 5171-5176.
  3. S.S. Dragomir and R.P. Agarwal, Two Inequalities for Differentiable Mappings and Applications to Special Means of Real Numbers and to Trapezoidal Formula, Appl. Math. Lett. 11(5) (1998), 91-95.
  4. Z. B. Fang and R. Shi, On the(p,h)-convex function and some integral inequalities, J. Inequal. Appl., 2014(45) (2014), 16 pages.
  5. Ë™I.Ë™I ¸scan, A new generalization of some integral inequalities for (α,m)-convex functions, Mathematical Sciences,7(22) (2013),1-8.
  6. Ë™I.Ë™I ¸scan, New estimates on generalization of some integral inequalities for s-convex functions and their applications, International Journal of Pure and Applied Mathematics, 86(4) (2013), 727-746.
  7. Ë™I.Ë™I ¸scan, Hermite-Hadamard type inequalities for harmonically convex functions, Hacettepe Journal of Mathematics and Statistics, 43(6) (2014), 935-942.
  8. Ë™I.Ë™I ¸scan, Some new general integral inequalities for h-convex and h-concave functions, Adv. Pure Appl. Math. 5(1) (2014), 21-29.
  9. Ë™I.Ë™I ¸scan, Hermite-Hadamard-Fejer type inequalities for convex functions via fractional integrals, Studia Universitatis Babe ¸s-Bolyai Mathematica, 60(3) (2015), 355-366.
  10. Ë™I.Ë™I ¸scan, Ostrowski type inequalities for p-convex functions, New Trends in Mathematical Sciences, in press.
  11. A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
  12. U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula,Appl. Math. Comput. 147 (2004), 137-146.
  13. C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl., 3(2) (2000), 155-167.
  14. M. A. Noor, K. I. Noor and S. Iftikhar, Nonconvex Functions and Integral Inequalities, Punjab University Journal of Mathematics, 47(2) (2015), 19-27.
  15. M. A. Noor, K. I. Noor, M. V. Mihai, and M. U. Awan, Hermite-Hadamard inequalities for differentiable p-convex functions using hypergeometric functions, Researchgate doi: 10.13140/RG.2.1.2485.0648. Available online at https://www.researchgate.net/publication/282912282.
  16. K.S. Zhang and J.P. Wan, p-convex functions and their properties, Pure Appl. Math. 23(1) (2007), 130-133.